Vol. 292, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Bordered Floer homology of $(2,2n)$-torus link complement

Jaepil Lee

Vol. 292 (2018), No. 1, 139–176
Abstract

We compute the bordered Floer homology CFDD̂ of the (2,2n)-torus link complement and discuss assorted examples and type-DD structure homotopy equivalence.

Keywords
bordered Floer homology, knots and links
Mathematical Subject Classification 2010
Primary: 53D40, 57M25
Milestones
Received: 13 April 2015
Revised: 14 February 2017
Accepted: 15 February 2017
Published: 22 September 2017
Authors
Jaepil Lee
Mathematics Department
Yonsei University
Seoul
South Korea